Dimension of harmonic measures in hyperbolic spaces

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We show the exact dimensionality of harmonic measures associated with random walks on groups acting on a hyperbolic space under a finite first moment condition, and establish the dimension formula by the entropy over the drift. We also treat the case when a group acts on a non-proper hyperbolic space acylindrically. Applications of this formula include continuity of the Hausdorff dimension with respect to driving measures and Brownian motions on regular coverings of a finite volume Riemannian manifold.

Original languageEnglish
Pages (from-to)474-499
Number of pages26
JournalErgodic Theory and Dynamical Systems
Volume39
Issue number2
DOIs
Publication statusPublished - 2019 Feb 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Dimension of harmonic measures in hyperbolic spaces'. Together they form a unique fingerprint.

Cite this